# SDR UIEA2020082801888

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,711 hours, 15,435 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON ENTERING COCKPIT NOTICED "RIGHT FUEL INDICATOR AND FUEL TOTAL INDICATOR" NOT DISPLAYED.( PERFORMED ENG RUN. RESET FUEL SYSTEM PAGE ON FMC PER 71-00-00  )
